MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. FMP; LINER, ACETABULAR, FMP, HOODED, 20D 32XMP7 CM

ENCORE MEDICAL, L.P. FMP; LINER, ACETABULAR, FMP, HOODED, 20D 32XMP7 CM
Model Number 433-32-207
Health Effect - Clinical Code No Information (3190)
Date of Event 06/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was due to poly swap.The previous surgery and the surgery detailed in this investigation occurred 10.5 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports associated with the product(s) that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to poly swap as the patient complaints.There are many factors that may contribute to the event that are outside the control of djo surgical are unbalanced joint, excessive range of motion, excessive load or torque, patient's age, patient activities and trauma.No additional information was submitted with the complaint regarding pre-existing conditions of the patient or any activities that may have contributed to the event and hence a definitive root cause cannot be determined.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - patient was complaining so the doctor did a swap.

Brand Name
FMP
Common Device Name
LINER, ACETABULAR, FMP, HOODED, 20D 32XMP7 CM
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin texas 78758
MDR Report Key8761604
Report Number1644408-2019-00625
Device Sequence Number1590848
Product Code LPH
UDI-Device Identifier00888912085328
UDI-Public(01)00888912085328
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973119
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2011
Device Model Number433-32-207
Device Catalogue Number433-32-207
Device Lot Number53834521
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR